# SDR BB06035

- Difficulty date: May 6, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 75,025 hours, 15,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS FOUND INOPERATIVE FROM ROWS 1GF TO 7GF.  SECURED LOOSE CONNECTIONS.  NO FURTHER FAULTS.
